# SDR MALA964962

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2731141
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE PERSONNEL REPAIRED WEAR TO RIGHT FLAP WALKING BEAM ROLLER DOUBLER BY REPLACING WITH A NEW DOUBLER P/N 27-31141 AND INSTALLING A SECOND ROLLER PLATE P/N 27-31141-003.  ALL WORK PERFORMED IAW FAIRCHILD ARP 57-10-9513 AND ARP 57-20-9424 FOR FORWARD MOST FASTENER OMISSION.  (M)
